# SDR AALA202405070173

- Difficulty date: March 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 141A79004
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON NOSE WHEEL WELL FORWARD ACCESS PANEL 113BW AT STA 277, S23R. REPLACED PANEL PER AARD 51-00-05-1.
